I've not had sex with a woman so it cannot be an STD. In the past about 6 months ago I once had an infection of the urethra. No idea how I got it but it used to sting and I had to take antibiotics.
And a few hours after after masturbating I discovered a redness/rash on the penis tip. This really worries me. What could this be?
I'm especially worried because I already have a history of eczemas. I have a chronic eczema which is called seborrhoic eczema on the scalp and also on the face + I also get eczemas on the beginning of the penis shaft every now and then. I have been to doctors in the past and got eczema creams and creams against funugs and even though these creams work it always comes back especially when I don't shower every day and when I don't trim the hair!
The doc basically told me that I'll have to deal with it.
And now I got this redness on the penis. It's not the entire glans but only around the tip.
What shall I do now? And if it doesn't go away then who shall I go to? A dermatologist or urologist?
Scared! Redness on penis tip
I'm wondering if the redness is connected to your masturbation session. If you weren't using lube, you might just have caused an abrasion. Try some antiseptic cream (like mycetracin) for a few days and see if that helps. Otherwise a dermatologist is probably your best choice. given your history.
I don't know. I have never had this and the shape and location of the red spot also doesn't really fit to it being caused by masturbation.
And now I also have a slight stinging IN the head of the penis again after urinating!
This sucks. What if this is once again an infection of the urethra?
Has anyone here ever head an infection of the urethra? I don't know if a slight stinging is already enough to go to the doctor or if one should only go when there is actually stuff coming out of the urethra. Because those antibiotics which you get against the infections are really strong and can have serious side effects and I don't want to take them again.
The stinging inside certainly would not come from masturbation. Maybe a visit to the urologist would be a good idea.
The last time you took the antibiotics, did you finish the entire prescription? People tend to quit when they start to feel better but the bacteria have not been killed off yet and then come back with a vengence, sometimes stronger than before and with an immunity to the antibiotic.
Let us know what you find out.
I took them all. But this doesn't mean it cannot come back.
No it doesn't mean that it can't come back. The reminder was meant not just for you, but for all who read these posts. It's real common to "forget" your medicatin once you start to feel better.
Have you given any more thought to visiting the urologist?
Since the redness is gone now I don't know if I should go there. I mean what should he do?
If all your problems are gone, I would probably take a wait-and-see attitude. It's only been a very few days since you started this thread. Maybe there really wasn't a problem in the first place. Try to relax and fixate a little less about your body.